RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1974, Volume 38, Issue 2, Pages 430–445 (Mi izv1908)  

Some properties of anisotropic Calderón–Zygmund classes

A. A. Akhmetzhanov


Abstract: The article introduces the function classes $T_{a_s,\varkappa}^{p,\lambda}(G)$ and $t_{a_s,\varkappa}^{p,\lambda}(G)$ which are analogues of the classes $T_u^p(x_0)$ and $t_u^p(x_0)$ of Calderón and Zygmund [1], [2] for the anisotropic case.
Some properties of functions in these classes are studied.

Full text: PDF file (1156 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1974, 8:2, 436–451

Bibliographic databases:

UDC: 517.5
MSC: Primary 46E35; Secondary 41A10, 41A63
Received: 28.11.1972

Citation: A. A. Akhmetzhanov, “Some properties of anisotropic Calderón–Zygmund classes”, Izv. Akad. Nauk SSSR Ser. Mat., 38:2 (1974), 430–445; Math. USSR-Izv., 8:2 (1974), 436–451

Citation in format AMSBIB
\Bibitem{Akh74}
\by A.~A.~Akhmetzhanov
\paper Some properties of anisotropic Calder\'on--Zygmund classes
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1974
\vol 38
\issue 2
\pages 430--445
\mathnet{http://mi.mathnet.ru/izv1908}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=341056}
\zmath{https://zbmath.org/?q=an:0318.46048}
\transl
\jour Math. USSR-Izv.
\yr 1974
\vol 8
\issue 2
\pages 436--451
\crossref{https://doi.org/10.1070/IM1974v008n02ABEH002112}


Linking options:
  • http://mi.mathnet.ru/eng/izv1908
  • http://mi.mathnet.ru/eng/izv/v38/i2/p430

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:193
    Full text:60
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019